MAUDE Adverse Event Report: CARDIAC SCIENCE CORPORATION G3 PLUS AUTO, AED, AHA 2010, US ENGLISH; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

CARDIAC SCIENCE CORPORATION G3 PLUS AUTO, AED, AHA 2010, US ENGLISH; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Model Number 9390A-1001
Medical Device Problem Code Incorrect Interpretation of Signal (1543)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/24/2026
Type of Reportable Event Malfunction
Event or Problem Description
Complainant alleged that while attempting to defibrillate a 63-year-old female patient, the device issued a "shock advised" prompt for a heart rhythm clinicians believed was non-shockable.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.
 
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
 
Additional Manufacturer Narrative
The device was not returned to zoll for evaluation; however, the device log was reviewed.The log showed that the device appropriately analyzed the patient's rhythm and advised "no shock advised." no evidence of a device malfunction was identified.The customer collaborated the outcome with tech support over the phone and will not be returning the device since it operated as expected.The customer report is unsubstantiated, and the device operated as intended.Analysis of reports of this type has not identified an increase in trend.

Brand Name
G3 PLUS AUTO, AED, AHA 2010, US ENGLISH
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
CARDIAC SCIENCE CORPORATION
500 burdick parkway
deerfield WI 53531 9692
Manufacturer Contact
scott august
269 mill road
chelmsford, MA 01824
+1(978)421-9552
MDR Report Key25840592
Report Number2112020-2026-00351
Device Sequence Number5738078
Product Code MKJ
UDI-Device Identifier00812394020232
UDI-Public(01)00812394020232
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P160033
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Type of Report Initial,Followup
Report Date (Section B) 06/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number9390A-1001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/16/2026
Supplement Report FDA Received Date08/31/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/17/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age63 YR
Patient SexFemale